| Catalog Number |
8065750597 |
| Medical Device Problem Codes |
Failure to Fire (2610); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the ophthalmic laser system shut down during laserpexy with bio (binocular indirect ophthalmoscopy) procedure.Patient impact have not been provided.Additional information has been requested; none has been received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that the ophthalmic laser system the power was turned all the way up to 1000 mw (milliwatts) but only got the very faintest of scars during laserpexy with bio (binocular indirect ophthalmoscopy) procedure.Patient impact have not been provided.Additional information has been requested, none has been received till date.
Additional Manufacturer Narrative
The company representative was unable to confirm nor replicate the reported event.The system was tested and found to meet product specifications.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).